# SDR 99ZZZX2864

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Intermittent
- Location: Engine N1
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE N1 INDICATOR NEEDLE DROPS OFF INTERMITTENTLY.  REMOVED AND REPLACED.
